# SDR AALA202410023727

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737823
- Aircraft serial: 44462
- Aircraft time: 11,504 hours, 4,246 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 635060834
- Part serial: GRT50996
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 7,244 hours, 2,746 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT, ELECTRICAL BURNING SMELL FOLLOWED BY PWS FAIL.TURNED OFF RADAR, SMELL WENT AWAY. AIRCRAFT WAS GROUNDED: DURING CLIMB OUT, ELECTRICAL BURNING SMELL FOLLOWED BY PWS FAIL.TURNED OFF RADAR, SMELL WENT AWAY.   INITIAL T/S SOF FOUND E1 STARTER LEAKING OIL REMOVED AND REPLACED IAW AMM 80-11-01
